Minimal hypersurfaces with bounded index

Otis Chodosh, Daniel Ketover, Davi Maximo

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We prove a structural theorem that provides a precise local picture of how a sequence of closed embedded minimal hypersurfaces with uniformly bounded index (and volume if the ambient dimension is greater than three) in a Riemannian manifold (Mn, g) , 3 ≤ n≤ 7 , can degenerate. Loosely speaking, our results show that embedded minimal hypersurfaces with bounded index behave qualitatively like embedded stable minimal hypersurfaces, up to controlled errors. Several compactness/finiteness theorems follow from our local picture.

Original languageEnglish (US)
Pages (from-to)617-664
Number of pages48
JournalInventiones Mathematicae
Issue number3
StatePublished - Sep 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Minimal hypersurfaces with bounded index'. Together they form a unique fingerprint.

Cite this